# SDR AALA20011027

- Difficulty date: May 10, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON HORIZONTAL STABILIZER UPPER T/E BEAM 2 PLACES, 4 INCHES BY 1 INCH AND 5 INCHES BY 1 INCH.  BLENDED OUT CORROSION AND INSTALLED 2024T3.063 DOUBLER PER ESO 11697 DATED 5-10-01.  (M)
